CareLit Fachartikel

Drug induced liver injury associated with Flupirtine in 5 cases

C Agné, K Rifai, H Kreipe, M Manns, F Puls · Zeitschrift für Gastroenterologie · 2011 · Heft 01

Dokument
1108808
CareLit-ID
Jahr
2011
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
C Agné, K Rifai, H Kreipe, M Manns, F Puls
Ausgabe
Heft 01 / 2011
Seiten
–
Erschienen: 2011-01-13 00:00:00
ISSN
0044-2771

Zusammenfassung

Background & Aims: Drug-induced liver injury is a frequent diagnostic consideration in daily practice in hepatology. To date, Flupirtine, a non-opioid analgesic, has only been rarely described to cause liver injury. The aim of this case series was to characterize clinical and morphological features of Flupirtine-associated liver injury. Methods: Clinical presentation of five patients with Flupirtine-associated liver injury was reviewed, clinical follow up and review of histological features were performed. Results: Five patients (4 females) presented at our clinic with clinical signs of hepatitis. All used Flupi…

Schlagworte

Flupirtine drug-induced liver injury Hepatitis Bilirubin Diagnosis Ceroid After Zeitschrift für Gastroenterologie